Analytic continuation of the holomorphic discrete series of a semi-simple Lie group

M. Vergne CNRS, Paris, France H. Rossi University of Utah, Salt Lake City, UT, USA

TBD mathscidoc:1701.331489

Acta Mathematica, 136, (1), 1-59, 1976.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:38 uploaded by actaadmin ] [ 259 downloads ] [ 0 comments ] [ Cited by 118 ]
@inproceedings{m.1976analytic,
  title={Analytic continuation of the holomorphic discrete series of a semi-simple Lie group},
  author={M. Vergne, and H. Rossi},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203238326759198},
  booktitle={Acta Mathematica},
  volume={136},
  number={1},
  pages={1-59},
  year={1976},
}
M. Vergne, and H. Rossi. Analytic continuation of the holomorphic discrete series of a semi-simple Lie group. 1976. Vol. 136. In Acta Mathematica. pp.1-59. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203238326759198.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved